# SDR SWAA041606

- Difficulty date: June 6, 2004
- Submitted: June 9, 2004
- Operation: Air carrier
- Aircraft: N680AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23505
- Aircraft time: 55,183 hours, 48,082 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545890
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND L1 DOOR CUTOUT AFT LOWER CORNER, CRACKED.  REPAIRED SKIN PER EA.
